# SDR SIMA20201210001

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 9,994 hours, 6,505 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL POSTED AFTER DROPPING GEAR ON FINAL.  WE WENT AROUND, GEAR UP AND RAN THE STEER CHECKLIST.  ON OUR 2ND APPROACH THE STEER FAIL POSTED AGAIN.  I WAS ABLE TO RESET IT WITH THE STEER FAIL SYSTEM RESET.  THE STEERING WORKED ON LANDING, BUT STEER OFF POSTED AS WE WERE EXITING THE RUNWAY.  USED DIFFERENTIAL BRAKING TO GET TO THE GATE.  TRANSFERRED TO NRWC 048-DFW-01726 JS129835.  C/A: CMC FAULT CODE 32520104NWS, FAILURE OF STEERING MANIFOLD.  FIM 32-53-00-810-823-A.  REMOVED AND REPLACED RAMP PANEL STEERING DISENGAGE SWITCH, IAW AMM 32-53-07.  OPERATIONAL CHECK GOOD.  JACKED AIRCRAFT AND PERFORMED EXTENSION AND RETRACTION OF GEAR, IAW AMM'S 07-10-01 AND 32-33-00.  NO DEFECTS NOTED.  SEE ALSO NRWC'S 048-DFW-01726, 1727, 1728 AND 1729 FOR ADDITIONAL MAINTENANCE INFORMATION.
